skip to main content
Ngôn ngữ:
Giới hạn tìm kiếm: Giới hạn tìm kiếm: Dạng tài nguyên Hiển thị kết quả với: Hiển thị kết quả với: Chỉ mục

Kết quả 1 - 20 của 39  trong Tất cả tài nguyên

Kết quả 1 2 next page
Lọc theo: Chủ đề: Mathematics xóa Cơ sở dữ liệu: MEDLINE/PubMed (NLM) xóa Chủ đề: Biology xóa Nhan đề tạp chí: Journal Of Mathematical Biology xóa
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Stable periodicity and negative circuits in differential systems

Richard, Adrien ; Comet, Jean-Paul

Journal of Mathematical Biology, 2011, Vol.63(3), pp.593-600 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-010-0388-y

Toàn văn sẵn có

Phiên bản sẵn có
2
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Predicting coexistence of plants subject to a tolerance-competition trade-off

Haegeman, Bart ; Sari, Tewfik ; Etienne, Rampal S

Journal of Mathematical Biology, June 2014, Vol.68(7), pp.1815-1847 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-013-0692-4

Toàn văn sẵn có

Phiên bản sẵn có
3
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Dynamical Properties of Discrete Reaction Networks

Paulevé, Loïc ; Craciun, Gheorghe ; Koeppl, Heinz

Arxiv ID: 1302.3363

Toàn văn sẵn có

Phiên bản sẵn có
4
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Optimal control of bacterial growth for the maximization of metabolite production

Yegorov, Ivan ; Mairet, Francis ; De Jong, Hidde ; Gouzé, Jean-Luc

Journal of Mathematical Biology, 2019, Vol.78(4), p.985–1032 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-018-1299-6

Toàn văn sẵn có

Phiên bản sẵn có
5
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

On the impact of the distance between two genes on their interaction curve

Taati, Siamak ; Formenti, Enrico ; Comet, Jean-Paul ; Bernot, Gilles

Journal of Mathematical Biology, 2012, Vol.64(1), pp.131-147 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-010-0373-5

Toàn văn sẵn có

Phiên bản sẵn có
6
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Expected distance between terminal nucleotides of RNA secondary structures

Clote, Peter ; Ponty, Yann ; Steyaert, Jean-Marc

Journal of Mathematical Biology, September 2012, Vol.65(3), pp.581-99 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-011-0467-8

Toàn văn sẵn có

Phiên bản sẵn có
7
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Distributions of positive signals in pyrosequencing

Kong, Yong

Journal of mathematical biology 69 (1), 39-54, 2014 [Tạp chí có phản biện]

Arxiv ID: 1411.2549

Toàn văn sẵn có

Phiên bản sẵn có
8
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Inferring gene duplications, transfers and losses can be done in a discrete framework

Ranwez, Vincent ; Scornavacca, Celine ; Doyon, Jean-Philippe ; Berry, Vincent

Journal of Mathematical Biology, 2016, Vol.72(7), pp.1811-1844 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-015-0930-z

Toàn văn sẵn có

Phiên bản sẵn có
9
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Simulating aggregates of bivalents in 2n = 40 mouse meiotic spermatocytes through inhomogeneous site percolation processes

Berríos, Soledad ; Fenner, Julio Lopez ; Maignan, Aude

Journal of Mathematical Biology, November 2018, Vol.77(5), p.1341–1362 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-018-1254-6

Toàn văn sẵn có

Phiên bản sẵn có
10
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Periodic power spectrum with applications in detection of latent periodicities in DNA sequences

Yin, Changchuan ; Wang, Jiasong

Arxiv ID: 1504.02367

Toàn văn sẵn có

Phiên bản sẵn có
11
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Links between topology of the transition graph and limit cycles in a two-dimensional piecewise affine biological model

Abou-Jaoudé, Wassim ; Chaves, Madalena ; Gouzé, Jean-Luc

Journal of Mathematical Biology, December 2014, Vol.69(6-7), pp.1461-1495 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-013-0735-x

Toàn văn sẵn có

Phiên bản sẵn có
12
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Mathematical model of the primary CD8 T cell immune response: stability analysis of a nonlinear age-structured system

Terry, Emmanuelle ; Marvel, Jacqueline ; Arpin, Christophe ; Gandrillon, Olivier ; Crauste, Fabien

Journal of Mathematical Biology, 01 August 2012, Vol.65, pp.263-291 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-011-0459-8

Toàn văn sẵn có

Phiên bản sẵn có
13
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

On the fixed parameter tractability of agreement-based phylogenetic distances

Bordewich, Magnus ; Scornavacca, Celine ; Tokac, Nihan ; Weller, Mathias

Journal of Mathematical Biology, January 2017, Vol.74(1-2), pp.239-257 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-016-1023-3

Toàn văn sẵn có

Phiên bản sẵn có
14
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Simple signaling games of sexual selection (Grafen’s revisited)

Bernhard, Pierre ; Hamelin, Frédéric Marie

Journal of Mathematical Biology, December 2014, Vol.69(6-7), pp.1719-1742 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-013-0745-8

Toàn văn sẵn có

Phiên bản sẵn có
15
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Competition between phytoplankton and bacteria: exclusion and coexistence

Grognard, Frédéric ; Masci, Pierre ; Benoît, Eric ; Bernard, Olivier

Journal of Mathematical Biology, 2015, Vol.70(5), pp.959-1006 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-014-0783-x

Toàn văn sẵn có

Phiên bản sẵn có
16
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

A two layers monodomain model of cardiac electrophysiology of the atria

Coudière, Yves ; Henry, Jacques ; Labarthe, Simon

Journal of Mathematical Biology, 18 March 2015, p.35 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-015-0861-8

Toàn văn sẵn có

Phiên bản sẵn có
17
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Necessary and sufficient conditions for protocell growth

Bigan, Erwan ; Paulevé, Loïc ; Steyaert, Jean-Marc ; Douady, Stéphane S

Journal of Mathematical Biology, 18 April 2016 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-016-0998-0

Toàn văn sẵn có

Phiên bản sẵn có
18
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Monotonicity of Fitness Landscapes and Mutation Rate Control

Belavkin, Roman V. ; Channon, Alastair ; Aston, Elizabeth ; Aston, John ; Krasovec, Rok ; Knight, Christopher G.

J. Math. Biol. (2016) 73: 1491 [Tạp chí có phản biện]

Arxiv ID: 1209.0514

Toàn văn sẵn có

Phiên bản sẵn có
19
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

A revised model of fluid transport optimization in Physarum polycephalum

Bonifaci, Vincenzo

Journal of Mathematical Biology, 74(3):567-581, 2017 [Tạp chí có phản biện]

Arxiv ID: 1606.04225

Toàn văn sẵn có

Phiên bản sẵn có
20
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Closed form modeling of evolutionary rates by exponential Brownian functionals

Privault, Nicolas ; Guindon, Stéphane

Journal of Mathematical Biology, December 2015, Vol.71(6), pp.1387-1409 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-015-0863-6

Toàn văn sẵn có

Phiên bản sẵn có

Kết quả 1 - 20 của 39  trong Tất cả tài nguyên

Kết quả 1 2 next page

Chủ đề của tôi

  1. Thiết lập

Refine Search Results

Mở rộng kết quả tìm kiếm

  1.   

Lọc kết quả

Năm xuất bản 

Từ đến
  1. Trước2008  (2)
  2. 2008đến2009  (3)
  3. 2010đến2011  (2)
  4. 2012đến2014  (14)
  5. Sau 2014  (18)
  6. Lựa chọn khác open sub menu

Nhan đề tạp chí 

  1. arXiv.org  (9)
  2. ISSN:0303-6812  (2)
  3. Lựa chọn khác open sub menu

Đang tìm Cơ sở dữ liệu bên ngoài...